# SDR FDEA200910273740

- Difficulty date: October 27, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65281451
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STR CRACKED AT STR TO RIB ATTACH POINT WS 686.5 STR 10 STOP DRILLED CRACK .190 DIA, HFEC INSPECTED STOP DRILL AREA NO DEFECTS NOTED,   FABRICATED ANGLES REPAIR.  FABRICATED RADIUS FILLER AND INSTALLED REPAIR PARTS AT LT WING STR 10 WS 686.5 IAW EO 7- 5710-7-4322, SRM 51-30-2 AND SRM 51-10-2.
